Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On coverings of four-space by spheres


Author: F. L. Cleaver
Journal: Trans. Amer. Math. Soc. 120 (1965), 401-416
MSC: Primary 52.45
DOI: https://doi.org/10.1090/S0002-9947-1965-0184910-2
MathSciNet review: 0184910
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Hofreiter, Monatsh. Math. Phys. 40 (1933), 351-406. MR 1550212
  • [2] F. J. Dyson, On the product of four non-homogeneous linear forms, Ann. of Math. (2) 49 (1948), 2-109. MR 0025515 (10:19a)
  • [3] K. Mahler, On lattice points in $ n$-dimensional star bodies, Proc. Roy. Soc. Ser. A 187 (1946), 157-187.
  • [4] H. P. F. Swinnerton-Dyer, Extermal lattices of convex bodies, Proc. Cambridge Philos. Soc. 49 (1953), 161-162. MR 0051880 (14:540f)
  • [5] F. L. Cleaver, On a theorem of Voronoï, Trans. Amer. Math. Soc. 120 (1965), 390-400. MR 0184909 (32:2380)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52.45

Retrieve articles in all journals with MSC: 52.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0184910-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society